# SDR SWAA2025090504735

- Difficulty date: August 14, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE ON BS 694 AT BL 0 AND WL 203.1 AT PASSENGER CABIN.   REPLACED ANGLE 1(E/A) AND FASTENERS LOCATED ON FLOOR STRUCTURE ON BS 694 AT BL 0 AND WL 203.1 AT PASSENGER CABIN IAW  SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV-A.
